Medial collateral ligament (MCL) injury is highly common in athletes and the elderly. This ligament is in the knee region and is often at the risk of injury. Severe pain and motor limitation are the most important signs in the acute phase of the injury. In patients receiving anticoagulants, damage to the knee joint may lead to intra-articular bleeding, which exacerbates the symptoms and prolongs the recovery period. The present study aimed to describe the case of a 76-year-old woman with a sudden spin on the left knee while getting off a car. After a few minutes of walking, the patients felt pain, heard a pop-like sound on the injured knee, and was unable to walk, experiencing pain in the knee. The patient was transferred to the emergency department by the caregivers. The present case report was focused on the MCL injury in a patient receiving an anticoagulant due to atrial fibrillation.